# SDR 06FDEA1012

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FIXED L/E RIG ANGLE FOUND CRACKED AT XORS 475.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL.II. ANGLE FABRICATED AS PER DWG ARB2931.
